zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonstationary flows of viscous and ideal fluids in $R^3$. (English) Zbl 0229.76018

76D05Navier-Stokes equations (fluid dynamics)
Full Text: DOI
[1] Swann, H.: The convergence with vanishing viscosity of nonstationary Navier-Stokes flow to ideal flow in R3. Trans. amer. Math. soc. 157, 373-397 (1971) · Zbl 0218.76023
[2] Kato, T.; Fujita, H.: On the nonstationary Navier-Stokes system. Rend. sem. Mat. univ. Padova 32, 243-260 (1962) · Zbl 0114.05002
[3] Fujita, H.; Kato, T.: On the Navier-Stokes initial value problem, I. Arch. rational mech. Anal. 16, 269-315 (1964) · Zbl 0126.42301
[4] Kato, T.: Nonlinear evolution equations in Banach spaces. Proceedings of the symposium on applied mathematics 17, 50-67 (1965) · Zbl 0173.17104
[5] Ebin, D. G.; Marsden, J.: Groups of diffeomorphisms and the motion of an incompressible fluid. Ann. of math. 92, 102-163 (1970) · Zbl 0211.57401
[6] Golovkin, K. K.: Vanishing viscosity in the Cauchy problem for equations of hydrodynamics (Russian). Trudy mat. Inst. Steklov 92, 31-49 (1966)
[7] Mcgrath, F. J.: Nonstationary plane flow of viscous and ideal fluids. Arch. rational mech. Anal. 27, 329-348 (1968) · Zbl 0187.49508
[8] Ladyzhenskaya, O. A.: The mathematical theory of viscous incompressible flow. (1969) · Zbl 0184.52603